# SDR GLBA20060968

- Difficulty date: July 30, 2007
- Submitted: August 1, 2007
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 22,671 hours, 28,044 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 298-300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY SKIN CRACKED ON RT SIDE 8 INCHES AFT OF FWD WING SPAR AT APPROXIMATELY FS 298.00 TO 300.25. CRACK APPROXIMATELY 2.375 INCHES IN LENGTH. MAINTENANCE INSTALLED A PRESSURIZED COVER PATCH IAW SRM 51-70. RII PROCEDURES COMPLIED IAW TASKCARD 8.2.1.  AIRCRAFT WAS PRESSURIZED AND OPERATIONAL CHECKS OK.
